# SDR DALA2023112109591

- Difficulty date: November 18, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 112,121 hours, 16,159 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:606. CORRECTIVE ACTION: CHECKED ON GROUND COULD NOT DUPLICAT FAULT. SLIDE INDICATOR LIGHT WORKS OK. (0070842)
